Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Hard boil on the clitoris. Had surgery. On antibiotics. Still getting bigger. What to do?

Hi, I have a boil on my clitoris now I ve had it before, it s hard and smooth it s right Where my clit is. I had surgery on it the first time. Because it was too too big now it s not as big. I m on antibiotics , they seem to be working, because it doesn t seem to be getting any bigger. It s uncomfortable. I want to do something about it. What should I do. YYYY@YYYY
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears that the antibiotic you are using is not suited for the present infection. I advise you to consult your doctor, for follow up.
I usually prescribe to my patient with such symptoms cifixime, ornidazole, serratiopeptidase, and diclofenac sodium.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor